# SDR AALA20161125015

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 49,885 hours, 20,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT WHEEL WELL VAPOR BARRIER HAS 3.625 LONG CRACK BETWEEN KEEL BEAM AND RIGHT PACK EXHAUST.  CRACK TERMINATES AT A FASTENER AND UNDER STRUCTURE. LOWER END OF CRACK IS 5.0 ABOVE BARRIER PANEL LOWER EDGE. ACCOMPLISHED INTERIM REPAIR IAW AARD 57-10-11-01.
